# SDR QXEA2012062100508

- Difficulty date: June 21, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SHROUD SUPPORT FITTING AT YW 117.5 IS CHAFED.  BLENDED CHAFE AREA IAW SRM 51-14-00-02-01.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801.  BLEND WITHIN LIMITS RD 8/4-57-1841.  ALODINED AND PRIMED IAW RD 8/4-57-1841.  COMPLIED WITH TASK CARD RD 8/4-57-1841.
